# SDR SWAA103022

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 53,170 hours, 44,205 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573730
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING I/B EDGE NR 2 SPOILER DELAMINATED.  REMOVED AND REPLACED NR 2 SPOILER PER ER.
